Having Sex The Day Before Menstruation When Birth Control Drugs 1 Month Are Up?
At night, I used 1 month of injection, and then my period was about 9 days late, so my family said the midwife said it was finished on 4/11, then on 7/11 I had sex, the following day I was on 8/11 , is it possible if pregnancy can occur? Even though my KB has expired, and is approaching menstruation?
Thank you for the question.
If it is true that you experience after sexual intercourse is menstruation, then it means you are not pregnant. Because, pregnancy will prevent menstruation.
However, it should be understood, that sometimes, pregnant women can also experience bleeding similar to menstrual bleeding. This bleeding can occur when the results of fertilization implant themselves in the uterine wall, thereby tearing some blood vessels in the wall. In the medical realm, bleeding like this is called implantation bleeding. Referring to the information that you convey, where you are no longer protected by injectable birth control during sexual intercourse, it is not impossible that what you experience is actually not menstruation, but implantation bleeding.
To distinguish bleeding due to normal menstruation with implantation bleeding is indeed easy and difficult. However, independently, you can observe, whether other signs of pregnancy appear (eg dizziness, nausea, mood swing, breast tightening, enlarged abdomen, frequent urination, difficulty defecating)? If signs of pregnancy appear, you can be sure with a testpack whether you are pregnant or not. But if not, and in the months to come you will have your period as usual, then you are not worried that you will get pregnant. There's no way a pregnant woman will experience menstruation. However, you still need to be vigilant to prevent unplanned pregnancy, the way to do KB control that you use regularly to the doctor or obstetrician (not too late again).
Hope this helps ...